# SDR SIMA201906132006

- Difficulty date: June 12, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 32,926 hours, 30,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Rows 7-8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP INOPERATIVE AT ROWS 7-8.   REMOVED AND REPLACED PROXIMITY LIGHT STRIP ON ROW 7-8 IAW AMM 33-50-122. OPS CHECKED GOOD. NO DEFECTS NOTED.
